# SDR HALA2011010100006

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 2,203 hours, 441 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM: HYD G RESERVIOR LEAK DETECTED, MESSAGE CAME ON DURING DESCENT.  LEAK CONFIRMED ENG 1 & 2 G PUMPS TURNED OFF.  FOUND FITTING AT PRESS MANIFOLD "G" SYS 2 TURNS LOOSE.  G SYS FOUND 90 PERCENT EMPTY.  TIGHTENED PRESS MANIFOLD FITTING. SVCD W/ 4 GALLONS HYD FLUID.  RESET C/B 5JR. LEAK CKS GOOD. OK FOR SVC.
